MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation: it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock.It was reported that the in-line filter was found leaking at shift onset.A syringe pump/microbore tubing used for aads infusion was used.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
One used device was returned for investigation.The device was visually inspected, and no anomalies were noted.The set was primed as returned and a leak from the filter vent was confirmed.The complaint could be confirmed, and a probable root cause was according to dfu (directions for use)- ivfe (intravenous fat emulsion) or tna (total nutrient admixture) (3-in-1) solutions containing lipids must be administered using a 1.2-micron filter and sets with these filters should be changed at least every 24-hours.A device history record review could not be conducted because the lot number is unknown.D9 - date returned to mfg: 12/4/2025.
 
Additional Manufacturer Narrative
One used device was received for evaluation on 12/4/2025 and was connected to an unknown, 20 ml bd-syringe.As received aads solution residual was found.No physical damage or anomalies were observed.The set was primed as returned and a leak from the filter vent was confirmed.Complaint of leaks can be confirmed.The probable cause was due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use; according to directions for use - ivfe or tna (3-in-1) solutions containing lipids must be administered using a 1.2-micron filter.Sets with these filters should be changed at least every 24-hours.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23707717
Report Number9617594-2025-02234
Device Sequence Number10629341
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public(01)00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/19/2025
01/20/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/29/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACID DEXTROSE SOLUTIONS, UNK MFR
Patient SexUnknown